Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 123485, 1 page

Mathematical and Numerical Modeling in Geotechnical Engineering

1School of Civil Engineering, Tsinghua University, Beijing 100084, China
2Atmospheric, Earth, and Energy Division, Lawrence Livermore National Laboratory, Livermore, CA 94550, USA
3Department of Geotechnical Engineering, College of Civil Engineering, Tongji University, Shanghai 200092, China

Received 2 October 2013; Accepted 2 October 2013

Copyright © 2013 Ga Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ga Zhang, Pengcheng Fu, and Fayun Liang, “Mathematical and Numerical Modeling in Geotechnical Engineering,” Journal of Applied Mathematics, vol. 2013, Article ID 123485, 1 pages, 2013.